Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Intake of both antibiotic and corticosteroid - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hello
Doctor :   hi
User :   Hi
User :   Are you there?
Doctor :   how can i help you?
Doctor :   yes
User :   I have a question about mixing a drug but my doctor seems to be away for the whole week
Doctor :   ok
User :   I was recently prescribed a higher dose of antibiotic and a corticosteroid
User :   Medrol
User :   will mixing this with my prescription of Adderall cause any problems?
Doctor :   medrol is methylprednisolone
User :   Yes
Doctor :   since when are u on this medication
User :   I just started 2 days ago
User :   This is my 3rd day
Doctor :   ok
User :   and I need to take my adderall today because I have a 4 hour night class that I just wont be able to concentrate in
Doctor :   adderall i guess is amphetamine
User :   yes
Doctor :   ok
Doctor :   it has high dependence ihopeu know that
User :   yes
User :   i know
User :   I've been over this with my psych
User :   Will mixing the two be harmful?
Doctor :   ok
User :   methylprednisolone and amphetamine
Doctor :   there is no iteractions

Question is related to
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor